Discussions that mention synthroid

Thyroid Disorders board


For months, all of the doctors I have seen tell me to try taking a low dose of beta blocker for my PAC's/PAC's (Heart Palpitations) but I have always been so afraid of them.

Well, now that I've started Synthroid (and only at 1/4 of a tablet so far, mind you), my palpitations & heart pounding are worse. I can imagine it will continue as I up my dose of Synthroid over the following weeks.

I'm at the point of considering the beta blocker, because I'm feeling so awful - and this heart stuff is SCARY! :eek:

Didn't see anything on my Synthroid info pamphlet that warns against beta blockers - so just wondering.

Thanks for your help :angel:
I have been on a beta blocker for years and started my Synthroid 8 months ago. I personally have not had any problems with the combo of meds. I take my Synthroid in the morning and my beta blocker at bedtime. Once in a blue moon I will get palpatations even on the meds but, it is better than what it use to be. My heart rate was always in the 150's and skipping beats. That was when I was resting. I hope this helps a little.

Elaine